# SDR SWAA2014120234577

- Difficulty date: November 20, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 27,765 hours, 13,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB CRACKED AT BS 663, RBL 41.0.  REPAIRED WEB IAW SRM.
